On a class of systems of equations that are homotopic to a multidimensional analogue of the
Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 146-152
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_1_a19,
author = {A. Yanushauskas},
title = {On a class of systems of equations that are homotopic to a multidimensional analogue of the},
journal = {Differencialʹnye uravneni\^a},
pages = {146--152},
year = {1995},
volume = {31},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_1_a19/}
}
A. Yanushauskas. On a class of systems of equations that are homotopic to a multidimensional analogue of the. Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 146-152. http://geodesic.mathdoc.fr/item/DE_1995_31_1_a19/